# SDR SWIA201025102

- Difficulty date: October 28, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 19,860 hours, 17,803 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT BUSHING PITTED.  (ENGINE CHANGE)  REPLACED AFT MOUNT SPHERICAL BUSHING.
